Hamiltonian reductions of free particles under polar actions of compact Lie groups

L. Fehér, B. G. Pusztai

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We investigate classical and quantum Hamiltonian reductions of free geodesic systems of complete Riemannian manifolds. We describe the reduced systems under the assumption that the underlying compact symmetry group acts in a polar manner in the sense that there exist regularly embedded, closed, connected submanifolds intersecting all orbits orthogonally in the configuration space. Hyperpolar actions on Lie groups and on symmetric spaces lead to families of integrable systems of the spin Calogero-Sutherland type.

Original languageEnglish
Pages (from-to)646-658
Number of pages13
JournalTheoretical and Mathematical Physics
Volume155
Issue number1
DOIs
Publication statusPublished - Apr 1 2008

Keywords

  • Hamiltonian reduction
  • Integrable system
  • Polar action

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Hamiltonian reductions of free particles under polar actions of compact Lie groups'. Together they form a unique fingerprint.

  • Cite this